Ivan Lončar, "-directed inverse systems of continuous images of arcs", International Journal of Mathematics and Mathematical Sciences, vol. 24, Article ID 127457, 11 pages, 2000. https://doi.org/10.1155/S016117120000363X
-directed inverse systems of continuous images of arcs
The main purpose of this paper is to prove that if is a usual -directed inverse system of continuous images of arcs with monotone bonding mappings, then is a continuous image of an arc (Theorem 2.4). Some applications of this statement are also given.
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.